MAUDE Adverse Event Report: MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST

MEDTRONIC IRELAND IN.PACT AV ACCESS; DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST
Catalog Number IAV05008008P
Medical Device Problem Code Burst Container or Vessel (1074)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/19/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Physician was attempting to use in.Pact av ballon to treat patient's cephalic vein.A 6fr non-medtronic sheath and 0.035 non-medtronic guidewire was used.The device was prepped per ifu and syringe was used to inflate the balloon.It was reported during first infaltion a balloon burst occurred and extended at nominal pressure of 8 atmosphere.Resistance occured during delivery.The balloon was removed.No patient injury reported.Bur.
 
Additional Manufacturer Narrative
Additional information: the balloon did not fragment, no foreign objects remain in the blood vessel and the device was safely removed from the patient.No, i ntervention was performed/required to remove the balloon.As the lesion was dilated, the procedure was completed without additional intervention.Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Additional Manufacturer Narrative
Product analysis visual inspection: the size on luer consistent with gch the balloon cover was partially loaded on the balloon the balloon was in the post inflation state the device was connected to an inhouse in deflator the balloon inflated to 14atm with no issues noted medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.

Brand Name
IN.PACT AV ACCESS
Common Device Name
DRUG-COATED PERIPHERAL TRANSLUMINAL ANGIOPLAST
Manufacturer (Section D)
MEDTRONIC IRELAND
parkmore business park west
galway
EI 
Manufacturer (Section G)
MEDTRONIC IRELAND
parkmore business park west
galway
EI  
Manufacturer Contact
alison sweeney
parkmore business park west
galway 
EI  
091708096
MDR Report Key22952354
Report Number9612164-2025-04348
Device Sequence Number9636638
Product Code PRC
UDI-Device Identifier00763000232535
UDI-Public(01)00763000232535(17)280506(10)0012799746
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P190008
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup,Followup
Report Date (Section B) 12/01/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue NumberIAV05008008P
Device Lot Number0012799746
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/19/2025
Supplement Date Received by Manufacturer09/08/2025
11/26/2025
Initial Report FDA Received Date09/03/2025
Supplement Report FDA Received Date09/11/2025
12/01/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/07/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown